Discussions By Condition: Medical Errors

Tired of feeling sad.......

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • September 9, 2010
  • 05:34 PM

I am having a bad week, usually when my period is near it gets worst. I feel most of the time sad or angry or irritable. Currently I'm taking Lexapro and going to a therapist but I don't see changes to last more than a few week, is like a bad cycle. I've thought of suicide numerous times but I'm catholic and I don't want to put the people around me in pain. What else can I do? I'm tired.......I just want to sleep forever........

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?